Results 1 to 7 of 7
Suboxone withdrawls after 3+years of use. What vitamins/medicine will help?
  1. #1
    Crzyrussian is offline New Member
    Join Date
    Jul 2016
    Posts
    5

    Default Suboxone withdrawls after 3+years of use. What vitamins/medicine will help?

    Have been taking Suboxone for over 3 years. Doctor started me on 2 1/2 8mg doses a day. (20mg/day). Tapered myself off to 2mg/day. I ran out of Suboxone 3 days ago. Started feeling physical withdrawls Day 1 with no Suboxone. Day 2 wasnt better. I keep reading that it usually takes 3 days before withdrawls effect you, but for me its always the next day. Feel exhausted, body aches, nausace. What bothers me the most is the feeling in my head, its a severe dull pain/heavy feeling. Very foggy and disorianted, dont feel like myself. When i first went to the doctor i had hope that i was finally getting help, but realizing now that the doctor did more harm then good keeping me on such a high dosage for years. At that time i trusted my doctor and didnt even research suboxone and how it worked. Ive felt trapped for a long time now and i just want it to be over. I just got married and i want to start a new life, without suboxone. Im looking for advice on what vitamins/herbs/teas, etc... will help with these miserable withdrawls. I dont get depressed, its the physical stuff that really gets me. If anyone has any advice, please let me know. Thank you

  2. #2
    Ricky71 is offline Advanced Member
    Join Date
    Oct 2015
    Location
    Florida
    Posts
    1,788

    Default

    Quote Originally Posted by Crzyrussian View Post
    Have been taking Suboxone for over 3 years. Doctor started me on 2 1/2 8mg doses a day. (20mg/day). Tapered myself off to 2mg/day. I ran out of Suboxone 3 days ago. Started feeling physical withdrawls Day 1 with no Suboxone. Day 2 wasnt better. I keep reading that it usually takes 3 days before withdrawls effect you, but for me its always the next day. Feel exhausted, body aches, nausace. What bothers me the most is the feeling in my head, its a severe dull pain/heavy feeling. Very foggy and disorianted, dont feel like myself. When i first went to the doctor i had hope that i was finally getting help, but realizing now that the doctor did more harm then good keeping me on such a high dosage for years. At that time i trusted my doctor and didnt even research suboxone and how it worked. Ive felt trapped for a long time now and i just want it to be over. I just got married and i want to start a new life, without suboxone. Im looking for advice on what vitamins/herbs/teas, etc... will help with these miserable withdrawls. I dont get depressed, its the physical stuff that really gets me. If anyone has any advice, please let me know. Thank you
    You already have a reply in the other thread you started in the "Prescription Drug Addiction" forum, just use that thread only because it will get confusing if you have multiple threads going!
    Last edited by Anonymous; 07-19-2016 at 09:49 AM.

  3. #3
    Ming23 is offline Platinum Member
    Join Date
    Sep 2015
    Posts
    2,097

    Default

    Crzy
    Can u get more subs from ur doctor? Why jump from 2 mg?

  4. #4
    Crzyrussian is offline New Member
    Join Date
    Jul 2016
    Posts
    5

    Default

    I moved to finland. And the doctor has kept me on 16mg for 3 years

  5. #5
    Iluv2smile is offline Platinum Member
    Join Date
    May 2014
    Posts
    2,887

    Default

    Has anyone suggested the Thomas Receipe for you..
    It is a list of supplements for opiate withdrawals.
    I would eliminate the benzo ..

    You have 2 threads I would stay on this one because having 2 is confusing.
    The reason I would stay on this one is that the suboxone treatment board gets more traffic..

    I will post the Thomas Receipe for you..

    I used the withdrawal ease that you see advertised on here.
    It worked really well because it is 2 pills one for the am
    One for the night time.

    It was easier in the beginning because it is all the supplements put into 2 pills..
    Their website is awesome too..
    I think it is money back guarantee if it doesn't help you.

    Just a thought !

    The most important thing is knowing
    These withdrawals will pass..

    I always thought they would last forever .
    But they can't
    And
    They won't!

    Exercise
    Laughing
    Sex
    Chocalte
    Eating hot chilis
    All these things help your own endorphins to flow again!

    That is why you feel terrible
    You have been putting chemicals into your brain so it takes awhile to start
    Manufacturing them again!
    But it will happen!

    Life is so much better
    Free!

    Rockin it clean
    In
    2016!
    Bette




    https://www.drugs.com/forum/featured...wal-35169.html
    Last edited by Anonymous; 07-21-2016 at 12:17 PM.

  6. #6
    Ming23 is offline Platinum Member
    Join Date
    Sep 2015
    Posts
    2,097

    Default

    Crzyrussian
    So ur in Finland? Can u see a doctor there?

  7. #7
    Crzyrussian is offline New Member
    Join Date
    Jul 2016
    Posts
    5

    Default

    Thanks for the advice. Im sure i could go see a doctor...not sure where lol. I just wanted to get this over with more naturally instead of going to a doctor and starting back on some medication. Its been a week now. My body feels a little better but i feel like there is a war going on in my head. Dull and sharp pain.

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22